View Single Post
Old 31-10-2014, 08:02 PM   #4
not_so_insig
It's Bouquet! B-U-C-K-E-T!
 
not_so_insig's Avatar
 
Join Date: Sep 2004
Location: Wales, UK
I am currently:

Quote:
Originally Posted by Bugsy View Post
could be a medication side effect, some meds make a bitter taste in your mouth. As ffor psycosis causing it i don't know.
The thing is that I am on a depot, so I have nothing by mouth tablet wise. I could understand it if it was on tablets as they can taste pretty awful.

It's spoiling my enjoyment of food. If it is medication related, well I had an increased dose of my antipsychotic, so hopefully it will go away. I really hate vinegar!



Wannabe CPN : -)
"He who is tired of Weird Al is tired of life." - Homer Simpson
"I hear those voices that will not be drowned"
Sanity is a nasty disease. The world would be a happier place without it. - Rilic
RIP Kat 4th July 1987- 11th June 2013

Please do not pm me without permission as I find getting PMs very stressful.

not_so_insig is online now   Reply With Quote